# SDR 2018FA0000136

- Difficulty date: February 19, 2018
- Submitted: April 10, 2018
- Operation: General aviation
- Aircraft: LNTUJ
- Make and model: Boeing 737-7
- Aircraft serial: 29095
- Aircraft time: 51,101 hours, 32,620 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A155283
- Part serial: 0
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD TUBE ASSY,  WING TRAILING EDGE, LEFT INBOARD, DAMAGED.
